Female Student Dies In Bayelsa After Taking Tramadol For Bedroom Performance

An undergraduate student of Federal University Otuoke, Bayelsa State has reportedly met her death after overdosing on Tramadol.
Tramadol container
A 100-level female student of the Federal University Otuoke, Bayelsa State, has reportedly lost her life after taking tramadol to enhance her sexual performance with her boyfriend.
A report by The Nation revealed that student had taken the drug and engaged her lover, a male undergraduate in a romp before slumping.
She reportedly passed out and was rushed to an undisclosed hospital where shed died later.
Advert Space For Sale

About Kisha 4636 Articles
Henry Treasure Generally Addressed As Kisha is a Young Nigerian Entrepreneur, Humanist, Content Creator, Blogger & CEO of WWW.AMIBOISLAND.COM As Much as i love my simplicity, i also Eat & Dine With Controversy. My personality Is Quite a Unique One, Isn't it? Lol!

Be the first to comment

Leave a Reply

Your email address will not be published.


*